|drug to reverse testosterone side effects?
Sep 20, 2000
thank you for taking time to answer the questions posted. Please help me out I'm desperate. I was on deca and testosterone replacement therapy. My side effect from that was severe testicular atrophy. I have stopped taking the supplements but my testicles have not grown again. Is there any drug I can take to make my testicles bigger? Anything I can do at all? Please help me out for it is very disturbing to me and causing trouble in my relations with others. thank you. MM
Response from Dr. Young
Unfortunately, testicular atrophy is slow to reverse. Other than not resuming steroid therapy, keeping HIV under control, there is not much more to do other than wait. -BY
Benjamin Young, M.D., Ph.D.
LIPODYSTROPHY and COSMETIC SURGERY
sores from medications?
- What Percent Chance Of Getting Hiv If Stuck With A Contaminated Needle?
- Can Worrying About Hiv Make You Have Symptoms When You Don't Have It?
- Odds Of Getting Hiv From One Night Stand
- Can You Get Hiv If He Withdraws During Sex?
- Could Hot Burning Sensation Be A Sign Of Hiv
- Hiv And Pus Blisters
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.